Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7764
Title: Periods for transversal maps via Lefschetz numbers for periodic points
Author: Guillamon, A.
Jarque i Ribera, Xavier
Llibre, Jaume
Ortega Cerdà, Joaquim
Torregrosa, J.
Keywords: Anàlisi global (Matemàtica)
Global analysis
Lefschetz Numbers
Issue Date: 1995
Publisher: American Mathematical Society
Abstract: Let f: M → M be a C1 map on a C1 differentiable manifold. The map f is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) such that x is a fixed point of fm. We study the set of periods of f by using the Lefschetz numbers for periodic points. We focus our study on transversal maps defined on compact manifolds such that their rational homology is $H_0 \approx \mathbb{Q}, H_1 \approx \mathbb{Q} \oplus \mathbb{Q}$ and Hk ≈ {0} for k ≠ 0, 1.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2155063
It is part of: Transactions of the American Mathematical Society, 1995, vol. 347, núm. 12, p. 4779-4806.
URI: http://hdl.handle.net/2445/7764
ISSN: 1088-6850
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
136633.pdf681.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.